IEEE - Institute of Electrical and Electronics Engineers, Inc. - Linear Analysis of Helix Traveling-Wave Tubes With Nonnegligible Space Charge Using the Improved Helical-Harmonics Approximation

Author(s): Ali Mahmoudi ; Mahmoud Kamarei ; Mahmoud Shahabadi
Sponsor(s): IEEE Electron Devices Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 2015
Volume: 62
Page(s): 1,024 - 1,031
ISSN (Paper): 0018-9383
ISSN (Online): 1557-9646
DOI: 10.1109/TED.2015.2388737
Regular:

Linear dispersion relation of helix traveling-wave tubes (TWTs) is obtained and numerically solved using the improved helical-harmonics approximation (HHA), which has been recently presented for... View More

Advertisement